I am taking Clomid=so pretty sure this is just a Clomid side effect as my DH got called out of town on my 3 ovulation days... UGH. But I am having early pregnancy symptoms BIG TIME_ I know it is the Clomid- but my nipples have... thickened if that makes sense... and are hurting soo bad. Anybody found anything that helps? Putting on a silkier bra helped some- but they are still throbbing. Any suggestions? THANKS!
Clomid is generally well tolerated .It can cause few side effects like mood changes, weight gain, long cycles etc.Breast tenderness is another side effect of Clomid which may occur in almost 2% of women. It can also be an early pregnancy symptom. Wait for your periods. If your periods are delayed it is possible that you could be pregnant. You may need urine/blood tests to detect whether you are pregnant or not. Keep me updated.
Best luck and take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.